# SDR 03FDEA02342

- Difficulty date: December 29, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC77171
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE (WING SIDE) FAIRING SUPPORT O/B FWD BRACKET FOUND CRACKED.  LT WING O/B FLAP O/B HINGE (WING SIDE) FAIRING SUPPORT O/B FWD BRACKET REMOVED AND REPLACED AS PER AMM 20-50-02.
